# SDR ASAA2021083135833

- Difficulty date: August 31, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 50,153 hours, 15,122 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Hf System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF 1 FAIL INDICATED ON RADIO TUNE PANEL. GROUNDED - YES. PERFORMED BITE TEST PER B737-800 FIM 23-11-801. NO FAULTS AND HF 1 OPERATES NORMAL. NO HISTORY PAST 30 DAYS. GROUND VERIFICATION SUCCESSFUL. SEAMC MIKE NOTIFIED.
